# SDR IPXA2023022191217

- Difficulty date: February 3, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 29,801 hours, 19,879 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N102885
- Part serial: NSN
- Condition: Damaged
- Location: Fr1320 Btw Sr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C15NEED ALTERNATIVE METHOD OF INSPECTION FOR EXISTING REPAIR AT STA 1320 BETWEEN 24R AND 27RREMOVED EXISTING REPAIR AND A NEW REPAIR IS ACCOMPLISHED PER VT MAE EA# 757-5360-27-A3138 REV- AND UPS RCD 267515
